RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2007 Volume 19, Issue 1, Pages 23–45 (Mi aa101)

This article is cited in 2 papers

Research Papers

Using rademacher permutations to reduce randomness

S. Artstein-Avidan, V. D. Milman

School of Mathematical Science, Tel Aviv University, Tel Aviv, Israel

Abstract: It is shown how a special family of unitary operators, called the Rademacher permutations and related to the Clifford algebra, can be used to reduce the level of randomness in several results in asymptotic geometric analysis.

Keywords: Asymptotic geometric analysis, Dvoretzky theorem, concentration, convex body, zigzag body.

MSC: 52A21

Received: 01.08.2006

Language: English


 English version:
St. Petersburg Mathematical Journal, 2008, 19:1, 15–31

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025